# SDR ASAA0180272

- Difficulty date: September 22, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, DETERMINED EMERGENCY TRACK LIGHTING TO BE INOPERATIVE AT ROW 1.  RESEATED BULB IN SOCKET.  LIGHTS THEN OPERATED PROPERLY.  (M)
